arrow
Volume 1, Number 3
Previous Issue Next Issue

De-Hao Yu

J. Comp. Math., 1 (1983), pp. 195-202.

Preview Full PDF 853 9574 Abstract

Sen-Lin Xu & Ze-Ke Wang

J. Comp. Math., 1 (1983), pp. 203-210.

Preview Full PDF 852 9254 Abstract

De-Yuan Li

J. Comp. Math., 1 (1983), pp. 211-222.

Preview Full PDF 714 9246 Abstract

Yu-Yu Feng & Dong-Xu Qi

J. Comp. Math., 1 (1983), pp. 223-232.

Preview Full PDF 758 10528 Abstract

Ji-Guang Sun

J. Comp. Math., 1 (1983), pp. 233-242.

Preview Full PDF 853 9418 Abstract

Ying-Guang Shi

J. Comp. Math., 1 (1983), pp. 243-246.

Preview Full PDF 837 9224 Abstract

Xiong-Hua Wu, Dun Huang & You-Lan Zhu

J. Comp. Math., 1 (1983), pp. 247-258.

Preview Full PDF 760 9705 Abstract

Zhong-Ci Shi

J. Comp. Math., 1 (1983), pp. 259-263.

Preview Full PDF 825 9379 Abstract

Jia-Chang Sun & Ken Jackson

J. Comp. Math., 1 (1983), pp. 264-281.

Preview Full PDF 712 9319 Abstract

Geng Sun

J. Comp. Math., 1 (1983), pp. 282-293.

Preview Full PDF 702 9168 Abstract

Yu-Lin Zhou & Bo-Ling Guo

J. Comp. Math., 1 (1983), pp. 294-302.

Preview Full PDF 696 9072 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80
The citation has been copied to your clipboard
  • BibTex
  • RIS
  • TXT
Copy to clipboard